# SDR AALA202206160580

- Difficulty date: June 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737
- Aircraft serial: 29556
- Aircraft time: 34,981 hours, 14,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR DIFFICULT TO OPEN OR CLOSE. REMOVED AND REPLACED LAVATORY D DOOR PER CMM 25-40-58.
